MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/eurheartj/14.8.1143

Медицинская библиотека · European heart journal · 1993

Malignant lymphoma in the donor heart after heart transplantation.

Burtin P, Guerci A, Boman F, Dopff C, Pinelli G, Haberer J P, Villemot J P

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of post-transplant lymphoproliferative disease (PTLD) with donor heart involvement is reported. The 49-year-old patient presented with heart failure initially ascribed to acute graft rejection. The treatment with high doses of immunosuppressive agents was unsuccessful and the outcome rapidly fatal. This case suggests that cardiac failure occurring after high doses of immunosuppressive therapy could be a sign of early PTLD in heart transplant recipients.

Для цитирования: Burtin P, Guerci A, Boman F, Dopff C, Pinelli G, Haberer J P, Villemot J P. Malignant lymphoma in the donor heart after heart transplantation.. European heart journal. 1993. DOI: 10.1093/eurheartj/14.8.1143.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.